# SDR SWIA201126711

- Difficulty date: July 8, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 22,178 hours, 19,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 6527)  RELAMPED EMERGENCY LIGHT.
